# SDR SWAA2020020541007

- Difficulty date: January 19, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ALL HARDWARE OF GIRT BAR FITTING AT AFT GALLEY AREA CORRODED. / R&R FITTING IAW AMM.
